# SDR 97ZZZX945

- Difficulty date: September 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N768AL
- Make and model: Skrsky S76A
- Aircraft serial: 760031
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Tail Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION, FOUND CRACK IN PYLON SKIN ACROSS RIVET HOLE.  THIS CRACK EMANATED FROM CORROSION OF THE SKIN. FURTHER INSPECTION REVEALED CORROSION ON VARIOUS MEMBERS IN THE PYLON.
